You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotic Confidence Intervals for the Difference between Two Binomial Parameters for Use with Small Samples
S. L. Beal
Vol. 43, No. 4 (Dec., 1987), pp. 941-950
Published by: International Biometric Society
Stable URL: http://www.jstor.org/stable/2531547
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Some asymptotically-based confidence intervals for the difference between the binomial parameters from two binomial populations are described. Five of these, including the usual simple interval, are extensively evaluated in terms of actual confidence level and interval length. A new simple interval behaves much better than the usual interval, as do some recently proposed iteratively computed intervals.
Biometrics © 1987 International Biometric Society